# SDR MALA090061

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 25,150 hours, 27,845 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, A

## Discrepancy

DURING FLIGHT, AVIONICS SMOKE LIGHT CAME BUT NO SMOKE IN CABIN.  AIRTURN BACK, INSPECTED AND CLEANED SMOKE DETECTOR.
